# SDR ABXA20131029640

- Difficulty date: October 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 630 BILGE PANEL COVER CORRODED ON TOP AT LBL PO 0039309.  LEVEL 2 CORROSION PN 143T5000-122, PN BILGE PANEL, SN NA.  LOCATION FROM 632 TO 610 LOCATION FROM LBL 11 TO LNL 11.  AIRCRAFT WAS GROUNDED.
